# SDR DALA2025021801190

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N312DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55170
- Aircraft time: 7,510 hours, 3,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE RH OWEED SLIDE SAFETY PIN CHECK AND LIGHTS INOP. SDR REPORTED BY THE CREATION OF THIS LOG. SEE NR 0800218 FOR PART REPLACEMENT TRACKING FROM EMPOWERMX WO P210415020241226. (LP# 0810911)
